# SDR SWAA2022082937545

- Difficulty date: August 2, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 53,121 hours, 31,580 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER FRONT SPAR REMOVEABLE FAIRING CRACKED @ RIB 3 INTERNAL MKD DOT / [01] REMOVED #3 RIB AT R/H HORIZONTAL STAB FROM L/E AS PER SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW# 3 RIB R/H HORIZONTAL STAB L/E AS PER REF SRM 51-40-05-0G-0.;[03] VERIFIED STEP #2;[04] OK TO INSTALL RIB #3;[05] INSTALLED NEW RIB#3 AT R/H HORIZONTAL STABILIZER L/E AS PER B 737-7 SRM 51-40-02-0G-0;[06] VERIFIED STEP #5
